University Links: Home Page | Site Map
Covenant University Repository

A Regular Perturbation Analysis Of The Non-Linear Contaminant Transport Equation with An Initial And Instantaneous Point Source.

Gideon, O. T. and Owoloko, E. A. and Osafile, O. E. (2011) A Regular Perturbation Analysis Of The Non-Linear Contaminant Transport Equation with An Initial And Instantaneous Point Source. Australian Journal of Basic and Applied Sciences, 5 (8). pp. 1273-1277. ISSN 1991-8178

[img] PDF
Download (67Kb)

Abstract

In this research work, we provide a regular perturbation analysis of a non – linear equation arising in contaminant transport. The equation is characterised by advection, diffusion and absorption. Assuming the adsorption term is modelled by a Freundlich isotherm it can be non-linear in concentration and non-differentiable as the concentration approaches zero. We consider the approximation of this equation using a regular perturbation and thereby solving the resulting linear equations analytically.

Item Type: Article
Uncontrolled Keywords: perturbation, contaminant, advection, diffusion, adsorption
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 04 Nov 2014 13:16
Last Modified: 04 Nov 2014 13:16
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/2899

Actions (login required)

View Item View Item